# SDR 29GA2014072100001

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 31,074 hours, 34,676 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50104882
- Part serial: JAN053576
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROTATION, RT INBD MAIN TREAD SEPARATED FROM TIRE.  REPLACED NR 3 AND 4 MAIN TIRES.
